skin-hair-icon
Acne problem
I have recently got this acne problem.. For 25years my skin was flawless but for last one month I have got severe acne.. Unable to find reason.. Note : I took a medication recently for white spots.. I am applying ketoconazole lotion to my face daily as doctor suspected it's due to fungal Infection
49 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anchal Shah
Dermatologist 7 yrs exp Ahmedabad

Free 3 day follow up

Chat Now
hello kindly provide additional details so that i can help u out better: 1. scalp dandruff? 2.irregular periods? 3. weight gain? 4. usage of particular cosmetic products? 5. photo of face. details ll help us in finding the cause behind your problem and in treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now
Greetings. Somethimes the ointment or cream base of certai medicines can trigger off acne, and if this has started after using ketoconazole cream on face then, i wuld suggest you to discontinue it; you could alternatively use miconazole in gel base and see - please do the cahnges under direct supervsion of your dermatologist. Also you may need some more treamtent for acne in the form of other topical medication. Even use of cosmetics and make up can worsen acne.
Next Steps
see a qualified dermatologist near you
Health Tips
Further queries can be sent on follow up messaging
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.